A lady aged 40 yrs, on hormonal therapy( to stop ovulation and reduce bleeding) from a gynaecologist…

0
82

ACUTE RESCUE : A lady aged 40 yrs, on hormonal therapy( to stop ovulation and reduce bleeding) from a gynaecologist for the past 6 months, comes with the symptoms-(came inside my clinic and almost collapsed in the chair)
1.I have not eaten food for the past 2 days because of severe burning pain in my abdomen.I want to drink water, but I cannot due to this severe pain in abdomen.
2. I feel Iam now going to die, coz I cannot eat I cannot walk, Iam so weak.(mein marti hun abhi-in Hindi, she said)
3.My right knee pains so much that daily I have to pop in a pill or two of Brufen (analgesic which is known to cause gastric/duodenal ulcerations).I can’t walk without this pill.
4. I f I stop these allopathic hormonal pills, there is flooding/heavy bleeding in a day or two which may last for 10-20 days, hence I cannot stop those.
Now how to rescue her?
Aparna Singh

Comments

comments

LEAVE A REPLY

Please enter your comment!
Please enter your name here